skin-hair-icon

Acne after Threading face

After threading on my face i started to get acne & Doctor suggested Minoz OD for 10 days & cream avene triacneal cream on face. By acne is only increasing & scars looks more evident. I understood cream is drying the acne but i dont see it peel in 10 days of usage as i expected. How long i must use cream & tablet to see results & why is the acne not reducing instead new ones daily. I have never seen so much pimples on my face & after using cream or coincidence not sure its getting worse. Please suggest me what to do & how long acne takes to fade with Minoz & Triacneal Avenue
views-icons 84 Views Bookmark this Answer
Bookmark
v

Doctor Answers (1) on Acne after Threading face

doctor profile image
Dr. C.R.V.Narasimhalu
11 yrs. of exp | Chennai | Dermatologist

INR 300 for 24 hrs

CHAT NOW
Answered
Please send photos
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO